International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 779-782
Remarks on a fixed-point theorem of Gerald Jungck
Department of Mathematics, Manipur University, Imphal 795003, India
Received 18 August 1988; Revised 29 May 1989
Copyright © 1990 Maibam Ranjit Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Jungck  obtained a fixed-point theorem for a pair of continuous selfmappings on a complete metric space. Recently, Barada K. Ray  extended the theorem of Jungck  for three self-mappings on a complete metric space. In the present paper we omit the continuity of the mapping used by Ray  and replace his four
conditions by a single condition. Our results so obtained generalize and/or unify fixed-point theorems of Jungck , Ray , Rhoades , Ciric , Pal and Maiti , and Sharma and Yuel .